# SDR SWAA2021070779705

- Difficulty date: June 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 344-360 BL 0 WL 208 ; / [01] REMOVED CRACKED FLOOR SUPPORT INTERCOSTAL AT IAW SRM 51-40-02 AND DWG 141A5400.; [02] LOCATED AND DRILLED NEW INTERCOSTAL PER SRM 51-40-05 AND DWG 141A5400 SHEET 32 AND 16.REQUEST OK TO INSTALL.; [03] VERIFIED WORK ON STEPS 1 AND 2.; [04] VERIFIED DRILL UP PER DWG 141A5400 SHEET 32. OK TO INSTALL; [05] INSTALLED INTERCOSTAL AT B.S. 344-360 BL 0 WL 208 IAW SRM 51-40-02 AND DWG 141A5400 SHEET 16 AND 32.; [06] VERIFIED STEP; [07] UPDATED MEASUREMENTS TABLE AND PARTS TABLE ALL WORK COMPLETE; [08] VERIFIED INSTALLATION OF INTERCOSTAL IAW SRM 51-40-02 AND DWG 141A5400 SHEET 16 AND 32; [09] COMPLETE
